# SDR ASOA201000685

- Difficulty date: May 4, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,054 hours, 26,059 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WAS DIFFICULT TO OPER FROM THE OUTSIDE, UNTIL SOMETHING POPPED.  THE HAND RAIL PIN ON THE RT SIDE HAS A BROKEN PIN.  R & R AFT HANDRAIL PIN AND LANYARD IAW AMM 52-11-05.
